# SDR SWAA2023070554684

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380+14 RBL10 WL208.<[01] REMOVED CRACKED INTERCOSTAL AT FWD CABIN BS 380-400 RBL 10 WL 208 IAW SRM 51-40-02;[02] OBTAINED NEW INTERCOSTAL AT FWD CABIN BS380 TO BS 400 BL10 WL208 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG #143A5410 ; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEM 2. OKAY TO INSTALL NEW INTERCOSTAL GIVEN.;[04] INSTALLED NEW INTERCOSTAL AT FWD CABIN BS380 TO BS 400 BL10 WL208 ; IAW SRM 51-40-02 AND DWG # 143A5400;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
